RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 733–737 (Mi de9925)  

Ordinary Differential Equations

Limit cycles in the two-dimensional May problem

M. Gillenberga, A. V. Osipovb

a University of Turku, Finland
b Saint Petersburg State University

Full text: PDF file (760 kB)

English version:
Differential Equations, 1999, 35:6, 733–738

Bibliographic databases:
UDC: 517.925.42
Received: 22.01.1997

Citation: M. Gillenberg, A. V. Osipov, “Limit cycles in the two-dimensional May problem”, Differ. Uravn., 35:6 (1999), 733–737; Differ. Equ., 35:6 (1999), 733–738

Citation in format AMSBIB
\Bibitem{GilOsi99}
\by M.~Gillenberg, A.~V.~Osipov
\paper Limit cycles in the two-dimensional May problem
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 733--737
\mathnet{http://mi.mathnet.ru/de9925}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732107}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 733--738


Linking options:
  • http://mi.mathnet.ru/eng/de9925
  • http://mi.mathnet.ru/eng/de/v35/i6/p733

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019